# SDR VNAA2017100911101

- Difficulty date: October 9, 2017
- Submitted: October 11, 2017
- Operation: Air carrier
- Aircraft: N592NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15404
- Aircraft time: 3,630 hours, 3,385 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Faulted
- Location: Outboard
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OTBD SPOILER FAULT CAUTION MESSAGE, DECLARED AN EMERGENCY. MX COMPLIED WITH THE SYSTEM RESET. OPS CHECKED GOOD.
